Alert archive / California / Wind Advisories in 2005
Wind Advisory 8, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 4, 2005, 5:49 AM PST. It took effect at Nov 4, 2005, 10:00 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2005, 5:49 AM PST (13:49 UTC)
- In effect from
- Nov 4, 2005, 10:00 AM PST
- Expired
- Nov 5, 2005, 4:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 041349 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 549 AM PST FRI NOV 4 2005 ...STRONG AND GUSTY WINDS ON TAP FOR THE MOUNTAINS AND DESERTS TODAY... .AN INCREASING SURFACE PRESSURE GRADIENT COMBINED WITH STRONG DESCENDING WINDS FROM ALOFT WILL PRODUCE ADVISORY LEVEL WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTY AS WELL AS THE ANTELOPE VALLEY. CAZ053-054-042000- /O.NEW.KLOX.WI.Y.0008.051104T1800Z-051105T0300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 549 AM PST FRI NOV 4 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH HIGHER GUSTS LATER THIS MORNING THE WINDS WILL DIMINISH AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-042000- /O.NEW.KLOX.WI.Y.0008.051104T1800Z-051105T0300Z/ ANTELOPE VALLEY- 549 AM PST FRI NOV 4 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH HIGHER GUSTS LATER THIS MORNING THE WINDS WILL DIMINISH AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR/DB
5 follow-up statements
000 WWUS76 KLOX 041945 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1145 AM PST FRI NOV 4 2005 ...STRONG AND GUSTY WINDS ON TAP FOR THE MOUNTAINS AND DESERTS TODAY... .AN INCREASING SURFACE PRESSURE GRADIENT COMBINED WITH STRONG DESCENDING WINDS FROM ALOFT WILL PRODUCE ADVISORY LEVEL WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTY AS WELL AS THE ANTELOPE VALLEY. CAZ053-054-050145- /O.CON.KLOX.WI.Y.0008.000000T0000Z-051105T0300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1145 AM PST FRI NOV 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH HIGHER GUSTS THIS AFTERNOON. THE WINDS WILL DIMINISH AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-050145- /O.CON.KLOX.WI.Y.0008.000000T0000Z-051105T0300Z/ ANTELOPE VALLEY- 1145 AM PST FRI NOV 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH HIGHER GUSTS THIS AFTERNOON. THE WINDS WILL DIMINISH AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS76 KLOX 042219 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 218 PM PST FRI NOV 4 2005 ...GUSTY WINDS FOR PORTIONS OF THE MOUNTAINS AND DESERT THROUGH TONIGHT... .A MODERATE TO STRONG SURFACE PRESSURE GRADIENT COMBINED WITH MODERATE DESCENDING WINDS FROM ALOFT WILL PRODUCE ADVISORY LEVEL WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTY AS WELL AS THE ANTELOPE VALLEY LATE TODAY AND TONIGHT. THE WINDS WILL DIMINISH OVER THE ANTELOPE VALLEY THIS EVENING...BUT REMAIN STRONG IN PLACES OVERNIGHT IN THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS. CAZ053-054-050530- /O.EXT.KLOX.WI.Y.0008.000000T0000Z-051105T1200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 218 PM PST FRI NOV 4 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST SATURDAY. NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH HIGHER GUSTS THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. WINDS WILL BE STRONGEST THROUGH AND NEAR THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-050300- /O.CON.KLOX.WI.Y.0008.000000T0000Z-051105T0300Z/ ANTELOPE VALLEY- 218 PM PST FRI NOV 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL CONTINUE THROUGH EARLY THIS EVENING...MAINLY ACROSS THE WESTERN ANTELOPE VALLEY. THE WIND WILL DIMINISH AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS76 KLOX 050249 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 649 PM PST FRI NOV 4 2005 ...GUSTY WINDS FOR PORTIONS OF THE MOUNTAINS THROUGH TONIGHT... .A MODERATE TO STRONG SURFACE PRESSURE GRADIENT COMBINED WITH MODERATE DESCENDING WINDS FROM ALOFT WILL PRODUCE ADVISORY LEVEL WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES TONIGHT. WINDS IN MUCH OF THE ANTELOPE VALLEY HAVE DIMINISHED BELOW ADVISORY LEVELS...THEREFORE THE WIND ADVISORY FOR THIS AREA WILL BE ALLOWED TO EXPIRE AT 7 PM. HOWEVER...WINDS WILL INCREASE AND BECOME STRONG AND GUSTY THIS EVENING OVER PORTIONS OF THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS. WINDS IN THE MOUNTAINS ARE EXPECTED TO DIMINISH LATE TONIGHT. CAZ059-050400- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-051105T0300Z/ ANTELOPE VALLEY- 649 PM PST FRI NOV 4 2005 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... WINDS OVER MOST OF THE ANTELOPE VALLEY HAVE DIMINISHED BELOW ADVISORY LEVELS. $$ CAZ053-054-050900- /O.CON.KLOX.WI.Y.0008.000000T0000Z-051105T1200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 649 PM PST FRI NOV 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH HIGHER GUSTS THIS EVENING...AND CONTINUE THROUGH MUCH OF TONIGHT. WINDS WILL BE STRONGEST THROUGH AND NEAR THE INTERSTATE 5 CORRIDOR IN NORTHWESTERN LOS ANGELES COUNTY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
000 WWUS76 KLOX 050850 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1250 AM PST SAT NOV 5 2005 ...GUSTY WINDS FOR PORTIONS OF THE MOUNTAINS THROUGH TONIGHT... .A MODERATE TO STRONG SURFACE PRESSURE GRADIENT COMBINED WITH MODERATE WINDS ARE PRODUCING ADVISORY LEVEL WINDS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES. WINDS IN THE MOUNTAINS ARE FORECAST TO DIMINISH JUST BEFORE SUNRISE. CAZ053-054-051200- /O.CON.KLOX.WI.Y.0008.000000T0000Z-051105T1200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1250 AM PST SAT NOV 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KLOX 051152 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 352 AM PST SAT NOV 5 2005 ...WIND ADVISORIES ALLOWED TO EXPIRE... .SURFACE OBSERVATIONS INDICATED THAT THE GUSTY WINDS IN THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES HAD DIMINISHED BELOW ADVISORY LEVELS. SINCE THE WINDS ARE NOT EXPECTED TO STRENGTHEN AGAIN...THE WIND ADVISORIES FOR THE MOUNTAINS WILL BE ALLOWED TO EXPIRE. ALTHOUGH WIND ADVISORIES ARE NO LONGER IN EFFECT...LOCALLY GUSTY WINDS WILL STILL BE POSSIBLE THROUGH THE PASSES AND CANYONS OF VENTURA AND LOS ANGELES COUNTIES THROUGH MID MORNING. CAZ053-054-051300- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-051105T1200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 352 AM PST SAT NOV 5 2005 ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. $$ RAT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 4, 4:00 AM PST, 1 hour 49 minutes earlier.
Area forecast discussion, Nov 4, 4:00 AM PST, 1 hour 49 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 400 AM PST FRI NOV 4 2005 .SHORT TERM... MARINE LAYER STRUGGLING TO FORM THIS MORNING. AS INVERSION IS VERY WEAK AND THERE IS GOOD WINDS ALOFT TO KEEP THINGS MIXED UP. HGTS NOT MUCH HIGHER THAN YDY BUT MORE SUNSHINE SHOULD BUMP UP TEMPS A FEW DEGREES FORM YDYS MAXES. GOOD NORTH GRADIENTS TONIGHT SHOULD CREATE BREEZY CONDITIONS IN THE MOUNTAINS AS WELL AS A 20 TO 30 MPH SUNDOWNER. THE MARINE LAYER SHOULD REFORM A LITTLE ESP NR LOS ANGELES. SAT WILL BE A PLEASENT DAY WITH A FEW DEGREES WARMING AND SUNNY SKIES WITH THE EXCEPTION OF SOME EARLY MORNING MARINE CLOUDS. UPPER FLOW IS NW AND LOW LEVEL FLOW IS ONSHORE. SUNDAY IS A LITTLE TRANSITION WITH THE FLOW TURNING WEST THEN SW. MOISTURE RUNNING AHEAD OF A WEAK FRONT TO THE NW WILL TURN THE SKIES PARTLY CLOUDY LATER IN THE DAY. TEMPS WILL BE NEAR NORMAL. .LONG TERM... MONDAY AND TUESDAY A WEAK FRONT WILL WASH OUT OVER THE CENTRAL COAST. GFS NONE TO IMPRESSIVE WITH IT. BUT CHANCE POPS SEEM OK. RAINFALL WITH THIS SYSTEM WILL BE QUITE UNIMPRESSIVE. BETTER ONSHORE FLOW AND CYCLONIC TURNING ALOFT WILL CREATE A BETTER MARINE LAYER SOUTH OF POINT CONCEPTION. NORTHWEST FLOW REGIME SETS UP FOR THE REST OF THE WEAK. COLD AIR ASSOC WITH TUESDAY FRONT WILL DISRUPT MARINE LAYER SOME. TEMPS WILL WARM TO NORMALS. WEATHER FOR THE REST OF THE WEEK SHOULD BE PLEASENT AND BENIGN. && .AVIATION... THE AREA IS CLOUD FREE AND VFR EXCEPT FOR THE SAN GABRIEL VALLEY WHERE LOW CLOUDS ARE MOVING IN FROM THE INLAND EMPIRE. THEY SEEM TO MAKING LITTLE PROGRESS AND SHOULD NOT AFFECT KBUR AND SHOULD GENERALLY DISSIPATE BY 16Z. KLAX WILL HAVE EAST WINDS THIS MORNING BUT THEY WILL BE 6 KT OR LESS. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && ADSBR
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.